MAUDE Adverse Event Report: MEDTRONIC MEXICO ARTHROSCOPE

MEDTRONIC MEXICO ARTHROSCOPE
Catalog Number KE152
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that intra-op, the ibt inflated improperly in one direction.Tip of ibt also got bent.Hence, it became difficult to insert the ibt back into cannula after it was removed to examine ibt.No patient symptoms or complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: product analysis results: visual inspection confirmed only the ibt was returned.Optical inspection confirmed the balloon of the ibt was hard and the shape of the balloon was abnormal.Functional inspection with a sample syringe confirmed the ibt would not inflate.It appears the balloon had dried cement inside it.Root cause of the non-conformance is undetermined.If information is provided in the future, a supplemental report will be issued.

Brand Name
ARTHROSCOPE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key8377009
Report Number9612164-2019-00720
Device Sequence Number10870070
Product Code HRX
UDI-Device Identifier00643169143777
UDI-Public00643169143777
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K123771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKE152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2019
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR